# SDR SWIA200211351

- Difficulty date: October 15, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 21,556 hours, 29,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1183
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR LIGHTS ON FLOOR LEVEL EMERGENCY LIGHTING STRIPS FAIL TO ILLUMINATE.  INSTALLED SERVICEABLE EMERGENCY LIGHT BATTERY FOR CENTER SECTION.  OPS CHECK GOOD.
